Q. Is period change normal after an I-pill?

Answered by
Dr. Bharat Udey
and medically reviewed by iCliniq medical review team.
Published on Aug 27, 2017 and last reviewed on: Oct 09, 2018

Hello doctor,

I had unprotected sex with my fiancee twice this month. She took one I-pill the first time and another I-pill just before she was going to have her periods. Now, she has her periods. But, she did not bleed on the first day. On the second day, there was normal colored blood, but the quantity was less. And on the third day, there was no bleeding. I am worried about her health. Have these tablets damaged her uterus?

Dr. Bharat Udey

Geriatrics Psychiatry Sexology Sleep Medicine
#

Hello,

Welcome to icliniq.com.

  • It is normal to have some bright red bleeding after taking too many I-pills.
  • Usually, I-pill should be taken within 24 to 72 hours of unprotected coitus. That will prevent any conception by preventing the ovulation. So, if there is no ovulation, there will be no uterine changes as there will be little hormonal change.
  • Hence, it can lead to either less menstrual bleeding or no menstrual bleed in the consecutive cycle. However, after that usually, the cycles normalize.
  • You need not be worried about it, and you should wait until the next cycle. Also, to be on the safer side, you can go for a urine test to check for pregnancy as well.

For more information consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist


Was this answer helpful?

 | 

Thank you doctor,

Is there a possibility of a pregnancy in such a case?

Dr. Bharat Udey

Geriatrics Psychiatry Sexology Sleep Medicine
#

Hello,

Welcome back to icliniq.com.

  • A failure with I-pill is highly unlikely if it was taken within 12 hours of unprotected coitus.
  • With increasing delay, the chances of pregnancy go up but, they are still subtle. However, the failure rate is markedly high if the I-pill is taken after 72 hours of unprotected coitus.

For more information consult a sexologist online --> https://icliniq.com./ask-a-doctor-online/sexologist


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I had bleeding after taking I-pill. Was it periods or withdrawal bleeding?

Query: Hello doctor, I had taken a pill and got bleeding. I thought it was periods because I had little cramps but that bleeding was so light and it lasted for three to four days. After that I had protected sex two weeks back but to be complete sure I took another pill two days later and my periods was du...  Read Full »

Should I take an emergency pill if I only had foreplay?

Query: Hello doctor, I had foreplay with my partner yesterday. We both were having some fun. He actually inserted a finger into my vagina though not deep. He was not sure if he had touched his precum or not. Also, his penis touched my vagina two to three times though he never inserted. Should I take an I-p...  Read Full »

After I-pill, I had a flow but it was not heavy. What is the chance of pregnancy?

Query: Hello doctor, I need an urgent help. I was on my fifth day of my periods and I made out with my partner. I had my pants and my panty on and he had his penis out. He ejaculated on my pant, and I saw that some portion of my panty was wet as well. And I felt wet in the skin of the lower portion of abd...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.